# SDR CA140401019

- Difficulty date: March 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 2,926 hours
- Engine: Cont IO360ES
- System (JASC): 2400 · Electrical Power System
- Part: Bracket
- Part number: 657046
- Condition: Cracked
- Location: Alternator
- Part time: 241 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION OF THIS ACFT, THE FORWARD ALTERNATOR BRACKET WAS FOUND CRACKED AFTER ONLY 240.8HRS, 2 YEARS SINCE ITS REPLACEMENT IN MARCH 2012.  THE BRACKET IS AN OEM REPLACEMENT. THE ORIGINAL BRACKET WAS ALSO REPLACED DUE TO SAME FAILURE/DEFECT.
